Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Efficient method for solving atomic Schroedinger's equation


Author: Sherwood Skillman
Journal: Math. Comp. 13 (1959), 299-302
MSC: Primary 81.00
MathSciNet review: 0108291
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Douglas R. Hartree, The calculation of atomic structures, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1957. MR 0090408
  • [2] P. Gombas, Encyclopedia of Physics, Vol. 36, Springer-Verlag, Berlin, 1956, p. 109.
  • [3] N. H. March, Advances in Physics, Vol. 6, No. 1, 1957.
  • [4] R. Latter, Physics Review 99, 1955, p. 510.
  • [5] Mario G. Salvadori, Numerical methods in engineering, Prentice-Hall, Inc., New York, 1952. With a collection of problems by Melvin L. Baron. MR 0070253

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 81.00

Retrieve articles in all journals with MSC: 81.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0108291-6
Article copyright: © Copyright 1959 American Mathematical Society